# SDR 08FDEA02124

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, EXISTING TRANSVERSE FRAME REPAIR AT STA 1681 LONGERON 12L.  EXISTING TRANSVERSE FRAME REPAIR AT STA 1681 LONGERON 12L EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG, MD11.  REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
